Academic Staff Roster includes academic activity information for 2017 and before; therefore the visible titles of faculty members may not be up to date. Academic activity information for 2018 and onwards can be tracked through AVESIS (Academic Data Management System).

PublicationsResearchMembership & Awards
E-mail :  
Url :
Phone :  +90312210 5373
Fax :  +903122102972
Address :


  Bachelor's, Middle East Technical University, Mathematics
  Doctorate, Michigan State University, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 Yildiray Ozan, Homology of Real Algebriac Fiber Bundles Having Circle as Fiber or Base. "Michgan Mathematical Journal", 46, (1999), p.113-121.
  A.2 Yildiray Ozan, On Algebraic K-Theory of Real Algebraic Varieties, . "J. Pure and Appl. Algebra 170 (2002) no.2-3,", 170, (2002), p.287-293.
  A.3 Yildiray Ozan, On Entire Rational Maps of Real Surfaces, 39 (2002), no. 1, 77-89.. "J. Korean Math. Soc.", 39, (2002), p.77-89.
  A.4 Yildiray Ozan, Relative Topology of Real Algebraic Varieities in Their Complexifications. "Pacific Journal of Mathematics", 217, (2004), p.291-302.
  A.5 Yildiray Ozan, On Homotopy Groups of Real Algebraic Varieties and Their Complexifications. "Geometria Dedicata", 108, (2004), p.131-140.
  A.6 Yildiray Ozan, On Cohomology of Invariant Submanifolds of Hamiltonian Actions. "Michigan Mathematical Journal", 53, (2005), p.579-584.
  A.7 Yildiray Ozan, Relative Flux Homomorphism in Symplectic Geometry. "Proceedings of the American Mathematical Society", 133, (2005), p.1223-1230.

Publications (NATIONAL)

<< back